@article{AIHPB_1992__28_1_131_0, author = {Peres, Yuval}, title = {Domains of analytic continuation for the top Lyapunov exponent}, journal = {Annales de l'I.H.P. Probabilit\'es et statistiques}, volume = {28}, year = {1992}, pages = {131-148}, mrnumber = {1158741}, zbl = {0794.58023}, language = {en}, url = {http://dml.mathdoc.fr/item/AIHPB_1992__28_1_131_0} }
Peres, Yuval. Domains of analytic continuation for the top Lyapunov exponent. Annales de l'I.H.P. Probabilités et statistiques, Tome 28 (1992) pp. 131-148. http://gdmltest.u-ga.fr/item/AIHPB_1992__28_1_131_0/
[B] Extensions of Jentzch's Theorem, Trans. Am. Math Soc., Vol. 85, 1957, pp. 219-227. | MR 87058 | Zbl 0079.13502
,[BL] Products of Random Matrices with Applications to Schrödinger Operators, Birkhauser, Basel, 1985. | MR 886674 | Zbl 0572.60001
and ,[CKN1] Random Matrices and Their Applications, Contemporary Math., Vol. 50, Am. Math. Soc., Providence, 1986. | MR 841077 | Zbl 0581.00014
, and Eds.,[CKN2] Oseledec's Multiplicative Ergodic Theorem: a Proof, in [CKN1]. | Zbl 0607.60026
, and ,[CN] The Stability of Large Random Matrices and Their Products, Ann. Probab., Vol. 12, 1984, pp. 283-310. | MR 735839 | Zbl 0543.60098
and ,[F] Non-Commuting Random Products, Trans. Am. Math. Soc., Vol. 108, 1963, pp. 377-428. | MR 163345 | Zbl 0203.19102
,[FK] Products of Random Matrices, Ann. Math. Stat., Vol. 31, 1960, pp. 457-469. | MR 121828 | Zbl 0137.35501
and ,[GR] Frontière de Furstenberg, propriétés de contraction et théorèmes de convergence, Zeit. Wahr. verw. Gebeite, Vol. 69, 1985, pp. 187- 242. | MR 779457 | Zbl 0558.60009
and ,[GRo] Analytic Functions of Several Complex Variables, Prentice-Hall, 1965. | MR 180696 | Zbl 0141.08601
and ,[Hen] Derivabilite du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes à coefficients positifs, preprint, 1990.
,[Hop] An Inequality for Positive Integral Linear Operators, J. Math. Mech., Vol. 12, 1963, pp. 683-692. | MR 165325 | Zbl 0115.32501
,[Ka] Perturbation Theory for Linear Operators, Second Edition, Springer-Verlag, 1976. | MR 407617 | Zbl 0342.47009
,[KP] Intersecting Random Translates of Invariant Cantor Sets, Inventiones Math., Vol. 104, 1991, pp. 601-629. | MR 1106751 | Zbl 0745.28012
and ,[Key1] Computable Examples of the Maximal Lyapunov Exponent, Probab. Th. Rel. Fields, Vol. 75, 1987, pp. 97-107. | MR 879555 | Zbl 0595.60012
,[Key2] Lower Bounds for the Maximal Lyapunov Exponent, J. Theor. Probab., Vol. 3, 1990, pp. 447-487. | MR 1057526 | Zbl 0704.60011
,[LP1] Théorèmes limites pour les produits de matrices aléatoires, in Probability Measures on Groups, H. HEYER Ed., Lect. Notes Math., No. 928, Springer-Verlag, 1982, pp. 258-303. | MR 669072 | Zbl 0506.60019
,[LP2] Régularité du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes et applications, Ann. Inst. Henri Poincaré, Vol. 25, 1989, pp. 109-142. | Numdam | MR 1001021 | Zbl 0679.60010
[Let] A Contraction Principle for Certain Markov Chains and Its Applications, in [CKN1]. | Zbl 0587.60057
,[P] Analytic dependence of Lyapunov exponents on transition probabilities, Proceedings of the 1990 Oberwolfach conference on Lyapunov exponents, L. ARNOLD et al. Ed., (to appear) Springer Verlag Lect. Notes Math., No. 1486. | MR 1178947 | Zbl 0762.60005
,[R] Analyticity Properties of the Characteristic Exponents of Random Matrix Products, Adv. Math., Vol. 32, 1979, pp. 68-80. | MR 534172 | Zbl 0426.58018
,[S] Non-Negative Matrices and Markov Chains, 2nd ed., Springer Verlag, 1981. | Zbl 0471.60001
,[Wil] The Algebraic Eigenvalue Problem, Oxford University Press, 1965. | MR 184422 | Zbl 0258.65037
,[Wojt] On Uniform Contraction Generated by Positive Matrices, in [CKN1]. | Zbl 0584.60017
,